# SDR CA120710005

- Difficulty date: July 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Failed
- Location: Mixture
- Part time: 1,687 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF RPM SURGING SNAG THE MIXTURE CONTROL WAS FOUND TO BE STIFF AND VERNIER FOUND TO BE LOOSE.  MIXTURE CABLE REPLACED.
